# SDR C8GA20030001

- Difficulty date: January 4, 2003
- Submitted: January 7, 2003
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 56,370 hours, 37,287 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: ST104Z
- Part serial: 1824
- Condition: Inoperative
- Location: Engine
- Part time: 4,150 hours, 2,167 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

Flt 738 from TOL to MTY.  On take off roll, #1 engine oil pressure dropped to 30 psi.  Temperature and quantity OK.  Aborted take off and returned to gate with no further incidents.  Found #1 engine oil pressure transmitter inoperative.  Replaced transmitter.  Ops and leak check good.  Aircraft returned to service.
